# SDR SWAA094148

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 78,929 hours, 46,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND FUSELAGE FRAME CRACKED AT BS 500D, STR 20R TO STR 21R.  REPAIRED FRAME PER EA AND SRM.
